Facebook Instagram Twitter RSS Feed Back to top

On radio block sequences with extreme distribution function

In: Mathematica Slovaca, vol. 59, no. 3
Ferdinand Filip - Ladislav Mišík - János T. Tóth

Details:

Year, pages: 2009, 275 - 282
Keywords:
asymptotic distribution function, ratio block sequence
About article:
Distribution functions of ratio block sequences formed from sequences of positive integers are investigated in the paper. We characterize the case when the set of all distribution functions of a ratio block sequence contains $c0$, the greatest possible distribution function. Presented results complete some previously published results.
How to cite:
ISO 690:
Filip, F., Mišík, L., Tóth, J. 2009. On radio block sequences with extreme distribution function. In Mathematica Slovaca, vol. 59, no.3, pp. 275-282. 0139-9918. DOI: https://doi.org/10.2478/s12175-009-0123-6

APA:
Filip, F., Mišík, L., Tóth, J. (2009). On radio block sequences with extreme distribution function. Mathematica Slovaca, 59(3), 275-282. 0139-9918. DOI: https://doi.org/10.2478/s12175-009-0123-6
About edition: